# SDR CALA2024010800049

- Difficulty date: December 27, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 69,099 hours, 24,224 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61187
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF AFT CARGO DOOR EXTERNAL SKIN FOUND CRACK AT BEAM - REQUIRE PERMANENT REPAIR (REF: AAR NR 99994876) REPAIRED AFT CARGO DOOR BEAM. ALL WORK DONE IAW EA 230427 REV IR AND EC/RA 5231-01151. ATTACHED COPY FOR REFRENCE. (WORK ACCOMPL ISHED BY V931929 AND AAR QC A-15) THE ANLE REPAIR INSTALLED ON THE AFT CARGO DOOR PLANE B BEAM AT LATEST REVISION OF ECRA 5231-01151. STA 822.4 ON AIRCRAFT N73270 IN ACCORDANCE WITH PART 2 OF THE INITIATE DIP FOR INSPECTION ON OR BEFORE THE ACCUMULATION OF 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION OF
